# SDR DL72W950149

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND STRINGER CRACKED FORWARD AND AFT OF RT LEADING EDGE FLOOD LIGHT AT STRINGER 15 STA 720 B AND 720 C, REPAIRED PER SRM 53-10-3 FIGURE 1 DETAILS 1 AND 2.
